# SDR U2RA2020082000001

- Difficulty date: August 5, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 1,000,020 hours, 14,891 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 452FR
- Condition: Missing
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALK-AROUND, FOUND NR 1 PYLON ACCESS PANEL 452FR MISSING.  INTERIM ACTION: INSTALLED INTERIM REPAIR, AS PER GMM 13.1.3.  ITEM APPROVED FOR ACI, AS PER GMM 3.8.11 AND GMM 13.1.3.   ITEM TRANSFERRED TO DMI 200006-600 CAT "ACI", DUE AT NEXT STATION WITH ADEQUATE MAINTENANCE SUPPORT AND MATERIALS.  RESOLUTION: INSTALLED NR 1 PYLON PANEL 452FR, AS PER B747-400 AMM 20-51-01.  DMI NR 200006-600 CLEARED.
